Okay, so it started about 9 months ago, i couldnt keep any food down, my stomach couldnt handle anything. i went to the doctor, and he puts me on an antibiotic.. 4 days later, the side affects of the amoxicillin took its take on me, and i fell even more ill. I went to see another doctor who said the antibiotic was making everything worse. He told me i probably consumed some bad meat, probably with bacteria or something and it was eating away at my stomach lining and that little tube that leads to the intestines. He told me to go on the soup diet for 2 weeks.. only clear liquids.. well i tried to do this but because i wasnt consuming anything substantial i became really week. I went back, and he said that i had a stomach ulcer, put me on these pills, said id be ok. Well it worked for about 24 hours, and after finishing the two week dose, i still felt like i was falling apart. Then they said i needed to get blood tests, everything came back normal. So i continued to consume my soups, and i started to gain alot of weight. A TON of weight. 40 pounds in a month. I have migraines all the time, i now eat very very balanced meals, and im gaining weight. i also tried doing salads and all that.. nothing still kept gaining weight. some days i wake up and i feel like i have the flu, but no fever, just fatigue and the stomach aches.. i dont really consume much when im sick other than broth and my daily vitamins and tons of water, and some gatorade. well i dont lose weight, i also exercise a good amount, and i nkow it isnt turning into muscle mass. i have no idea what else there is to do, i dont believe all those nutrisystems and jenny craigs crap, but id like to know whats wrong with me.. why am i just gaining weight. im not starbving myself, i dont over eat. i do portions, and i eat slowly so i know i dont over fill. some days i cant keep food down, and no im not pregnant. I'm sure i have sleep apnea, aparently i snore and could resemble a train rummbling down the tracks. But this brings to the whole, i used to be able to wake up feel well rested.. but ever since all this started, i feel like im narcaleptic.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?